# SDR AALA202307218004

- Difficulty date: May 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Unknown
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIRS BEING ACCOMPLISHED TO THE FLIGHT DECK CENTER WINDSHIELD FRAME POSTS DUE TO CRACKING THE RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 4 AT Y0 NEEDS TO BE REPLACED PER EA 344626 AND AIRBUS REPAIR INSTRUCTION R53112919 004 ISSUE F. REPLACED CONTINUITY FITTING PER EA 344626.
